Detail publikace

Construction of the general solution of planar linear discrete systems with constant coefficients and weak delay

Originální název

Construction of the general solution of planar linear discrete systems with constant coefficients and weak delay

Anglický název

Construction of the general solution of planar linear discrete systems with constant coefficients and weak delay

Jazyk

en

Originální abstrakt

Planar linear discrete systems with constant coefficients and weak delay are considered. The characteristic equations of such systems are identical with those for the same systems but without delayed terms. In this case, the space of solutions with a given starting dimension is pasted after several steps into a space with dimension less than the starting one. In a sense this situation copies an analogous one known from the theory of linear differential systems with constant coefficients and weak delay when the initially infinite dimensional space of solutions on the initial interval on a reduced interval, turns, after several steps, into a finite dimensional set of solutions. For every possible case, general solutions are constructed and, finally, results on the dimensionality of the space of solutions are deduced.

Anglický abstrakt

Planar linear discrete systems with constant coefficients and weak delay are considered. The characteristic equations of such systems are identical with those for the same systems but without delayed terms. In this case, the space of solutions with a given starting dimension is pasted after several steps into a space with dimension less than the starting one. In a sense this situation copies an analogous one known from the theory of linear differential systems with constant coefficients and weak delay when the initially infinite dimensional space of solutions on the initial interval on a reduced interval, turns, after several steps, into a finite dimensional set of solutions. For every possible case, general solutions are constructed and, finally, results on the dimensionality of the space of solutions are deduced.

BibTex


@article{BUT48938,
  author="Josef {Diblík} and Denys {Khusainov} and Zdeněk {Šmarda}",
  title="Construction of the general solution of planar linear discrete systems with constant coefficients and weak delay",
  annote="Planar linear discrete systems with constant coefficients and weak delay are considered. The characteristic equations of such systems are identical with those for the same systems but without delayed terms. In this case, the space of solutions with a given starting dimension
is pasted after several steps into a space with dimension less than the starting one. In a sense this situation copies an analogous one known from the theory of linear differential systems with constant coefficients and weak delay when the initially infinite dimensional space of solutions on the initial interval on a reduced interval, turns, after several steps, into a finite dimensional set of solutions. For every possible case, general solutions are constructed and, finally, results on the dimensionality of the space of solutions are deduced.",
  chapter="48938",
  journal="Advances in Difference Equations",
  number="3",
  volume="2009",
  year="2009",
  month="november",
  pages="1--18",
  type="journal article - other"
}